Toggle Main Menu Toggle Search

Open Access padlockePrints

The Navier–Stokes-α equations revisited

Lookup NU author(s): Professor Andrew Soward


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Roberts PH, Soward AM

Publication type: Article

Publication status: Published

Journal: Geophysical and Astrophysical Fluid Dynamics

Year: 2009

Volume: 103

Issue: 4

Pages: 303-316

ISSN (print): 0309-1929

ISSN (electronic): 1029-0419

Publisher: Taylor & Francis Ltd.


DOI: 10.1080/03091920902765638


Altmetrics provided by Altmetric